# SDR MYWA110125

- Difficulty date: December 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 27,997 hours, 10,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  VERY LOW AIR FLOW IN THE COCKPIT, ON THE GROUND OR IN THE AIR.  ACCOMPLISHED T/S IAW FIM 21-62 TASK 825 AND FOUND LEFT PACK TEMPERATURE SENSOR AT FAULT.  REMOVED & REPLACED LT PACK TEMP SENSOR AS PER B737 AMM 21-51-52, OPS CHECK NORMAL AS PER B737 AMM 21-51-52, NO DEFECTS NOTED AT THIS TIME.
